# SDR UIEA2020081281731

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,281 hours, 21,562 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Flex Hose
- Part number: 38842922
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF APU, FOUND CRACK ON APU SURGE FLEX TUBE.( REMOVED AND REPLACED APU SURGE FLEX TUBE IAW B767 AMM 49-53-01, OPS AND LEAK CHECK GOOD. )
